Revista colombiana de matemáticas (40 documentos)


1.- Funciones no - estandar y teoria de distribuciones
Takeuchi, Y1
1Universidad Nacional de Colombia, Dep Matematicas Estadistica, Bogotá. Colombia
[Revista colombiana de matemáticas, Colombia, 1983 Vol. 17 Num. 3-4 Sep-Dic, Pag. 117-151]
2.- I3 - nabla algebras
Figallo A, V1
1Universidad Nacional de San Luis, San Juan. Argentina
[Revista colombiana de matemáticas, Colombia, 1983 Vol. 17 Num. 3-4 Sep-Dic, Pag. 105-116]
3.- Infinitely differentiable functions with prescribed derivatives at a point
Abian, A1
1Iowa State University, Department of Mathematics, Ames, Iowa. Estados Unidos de América
[Revista colombiana de matemáticas, Colombia, 1983 Vol. 17 Num. 3-4 Sep-Dic, Pag. 99-103]
4.- Operadores integrales de hammerstin, su espectro y aplicaciones
Zuluaga-uribe, M1
1Universidad Nacional de Colombia, Dep Matematicas Estadistica, Bogotá. Colombia
[Revista colombiana de matemáticas, Colombia, 1983 Vol. 17 Num. 3-4 Sep-Dic, Pag. 73-98]
5.- Homoemorphisms, functional equations and linear independence
Johnson G, G1
1National Aeronautics and Space Administration, Houston, Texas. Estados Unidos de América
[Revista colombiana de matemáticas, Colombia, 1983 Vol. 17 Num. 1-2 Mar-Jun, Pag. 59-72]
6.- On pairwise lindelof spaces
Fora A, A1; Hdeib H, Z
1King Saud University, Department of Mathematics, Ar-Riyad. Arabia Saudita
[Revista colombiana de matemáticas, Colombia, 1983 Vol. 17 Num. 1-2 Mar-Jun, Pag. 37-57]
7.- Orbitas frenadas en sistemas mecanicos finslerianos
Ruiz O, R1
1Universidad Nacional de Colombia, Dep Matematicas Estadistica, Bogotá. Colombia
[Revista colombiana de matemáticas, Colombia, 1983 Vol. 17 Num. 1-2 Mar-Jun, Pag. 1-15]
8.- Relaciones entre los grupos de brauer de anillos conmutativos y ciertos anillos cocientes
Casal, P1
1Universidad del Valle, Div Ciencias, Dep Matematicas, Cali, Valle del Cauca. Colombia
[Revista colombiana de matemáticas, Colombia, 1983 Vol. 17 Num. 1-2 Mar-Jun, Pag. 17-35]
9.- A maximality principle on ordered metric spaces
Turinici, M1
1Seminarul Matematic A Miller, Iasi. Rumania
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 3-4 Sep-Dic, Pag. 115-123]
10.- Criterios de convergencia secuencial
Suárez, M1
1Universidad Pedagógica y Tecnológica de Colombia, Dep Matematicas, Tunja, Boyacá. Colombia
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 3-4 Sep-Dic, Pag. 81-94]
11.- Diffusion limits on conditioned critical galton - watson processes
Mellein, B1
1Universidad de los Andes, Bogotá. Colombia
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 3-4 Sep-Dic, Pag. 125-140]
12.- Random fixed point theorems for ultimately compact operators
Schleinkofer, G1
1Universidad de los Andes, Dep Matematicas, Bogotá. Colombia
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 3-4 Sep-Dic, Pag. 95-114]
13.- Unite et semi - normes dans les algebres localement convexes
Oudadess, M1
1Universite de Montreal, Montreal, Quebec. Canadá
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 3-4 Sep-Dic, Pag. 141-150]
14.- A note on spectral and prespectral operators
Panchapagesan, T.V1
1Universidad de Los Andes, Fac Ciencias, Dep Matematica, Mérida. Venezuela
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 1-2 Mar-Jun, Pag. 57-63]
15.- Local limit theorems for the critical galton - watson process with immigration
Mellein, B1
1Universidad de los Andes, Dep Matematicas, Bogotá. Colombia
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 1-2 Mar-Jun, Pag. 31-56]
16.- Omega - closed mappings
Hdeib, H.Z1
1Yarmouk University, Department of Mathematics, Irbid. Jordania
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 1-2 Mar-Jun, Pag. 65-78]
17.- Quelques commentaires sur le plongement des diffeomorphismes locaux du plan
Rodrigues, P.R1
1Universidade Federal Fluminense, Dep Geometria, Niteroi, Rio de Janeiro. Brasil
[Revista colombiana de matemáticas, Colombia, 1982 Vol. 16 Num. 1-2 Mar-Jun, Pag. 1-29]
18.- Conditions for a realization functor to commute with finite products
Ruiz-salguero, C1; Ruiz, R
1Universidad Nacional de Colombia, Dep Matematicas, Bogotá. Colombia
[Revista colombiana de matemáticas, Colombia, 1981 Vol. 15 Num. 3-4 Sep-Dic, Pag. 113-146]
19.- Limite de la serie sigma (sub) n = 0 (sup) infinito (- 1) (sup) n x (sup) n / (p : p) sub n sup 2
Takeuchi, Y1
1Universidad Nacional de Colombia, Dep Matematicas Estadistica, Bogotá. Colombia
[Revista colombiana de matemáticas, Colombia, 1981 Vol. 15 Num. 3-4 Sep-Dic, Pag. 87-112]
20.- On the set of operators having a given simply connected spectral set
Kutkut, M1
1Yarmouk University, Department of Mathematics, Irbid. Jordania
[Revista colombiana de matemáticas, Colombia, 1981 Vol. 15 Num. 3-4 Sep-Dic, Pag. 147-155]